edoc

Varieties characterized by their endomorphisms

Andrist, Rafael B. and Kraft, Hanspeter. (2014) Varieties characterized by their endomorphisms. Mathematical research letters, Vol. 21. pp. 225-233.

[img]
Preview
PDF - Accepted Version
361Kb

Official URL: http://edoc.unibas.ch/dok/A6083593

Downloads: Statistics Overview

Abstract

We show that two varietes X and Y with isomorphic endomorphism semigroups are isomorphic up to field automorphism if one of them is affine and contains a copy of the affine line. A holomorphic version of this result is due to the first author.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Ehemalige Einheiten Mathematik & Informatik > Algebra (Kraft)
UniBasel Contributors:Kraft, Hanspeter
Item Type:Article, refereed
Article Subtype:Research Article
Bibsysno:Link to catalogue
Publisher:International Press
ISSN:1073-2780
Note:Publication type according to Uni Basel Research Database: Journal article
Language:English
Last Modified:31 Dec 2015 10:56
Deposited On:07 Nov 2014 08:29

Repository Staff Only: item control page